# SDR SWAA2016061352780

- Difficulty date: May 19, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 42,923 hours, 24,988 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A200013
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INSPAR RIB CRACKED ON STABILIZER STA 92.70, 20" FROM LOWER POSITION OF FRONT SPAR.  REPAIRED RIB IAW EA.
